Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have PTSD and anxiety. Taking Duromine. Had bowel cancer. Can I take Efexor and Seroquel?

Hi..have started 30mg of duromine today..am taling 150mg of efexor and 400mg of seroquelbut have weaned myself off and only take it when am in a manic state..have ptsd and very high anxiety ...take 5mg of valium to leave the house which is only when i have to..had bowel cancer ..in remission now..followed by very bad nervous breakdown...just come out of a dark depressive period..so am on way up..was very fit til i got sick at 40..am 48 Have planned healthy meals..using duromine for life change..tummy big..is it ok to take efexor with it? Dont drink but need pep and exercise..am 164cm and weigh 71.2kgs..was 79kgs..took along time to get to 72..lol..and the seoquel? Doc said i could try it for month..
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Your body mass index does not really warrant medication for weight loss, it is however relatively safe to try the duromine for a month if you see your doctor after a week to check your blood pressure .You should take the Effexor and Serequel regularly as prescribed by your doctor as they will not work if you take them only when you feel necessary , this would be better than taking Valium regularly for it is addictive and can cause depression .
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions